# SDR QXEA9800137

- Difficulty date: January 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817PH
- Make and model: Dhav DHC8102
- Aircraft serial: 56
- System (JASC): 3210 · Main Landing Gear
- Part: H Member
- Condition: Chafed
- Location: Nr 1 Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - NR 1 MAIN LANDING GEAR H-MEMBER CHAFFED FROM CONTACT WITH STANDBY PUMP HYDRAULIC PRESSURE FLEX LINE.  REPAIRED IAW EA 9-32-62.
